Alert archive / Indiana / Severe Thunderstorm Warnings in 2015

Severe Thunderstorm Warning 41, NWS Indianapolis, IN

June 7, 20158 counties in Indiana

NWS Indianapolis, IN issued this severe thunderstorm warning at Jun 7, 2015, 8:40 PM EDT for 8 counties in Indiana. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2015, 8:40 PM EDT (00:40 UTC)
Expired
Jun 7, 2015, 9:30 PM EDT
In force
50 min
Issued by
NWS Indianapolis, IN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Boone County, IN, Clinton County, IN, Hamilton County, IN, Howard County, IN, Madison County, IN, Montgomery County, IN, Tippecanoe County, IN, Tipton County, IN

The radar

The Indianapolis radar (KIND), 68 km from the middle of the area, began a volume at 00:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 7:06 PM EDTSevere Thunderstorm WatchSPC6 hr

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 0.7 hours before the alert went out and 224 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2015-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 328 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2015-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 32 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
328 J/kg
Mixed-layer CIN
-11 J/kg
Mixed-layer LCL
1676 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
32 m²/s²
0-3 km storm-relative helicity
148 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

292 
WUUS53 KIND 080040
SVRIND
INC011-023-057-067-095-107-157-159-080130-
/O.NEW.KIND.SV.W.0041.150608T0040Z-150608T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
840 PM EDT SUN JUN 7 2015

THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BOONE COUNTY IN CENTRAL INDIANA...
  CLINTON COUNTY IN CENTRAL INDIANA...
  NORTHERN HAMILTON COUNTY IN CENTRAL INDIANA...
  EASTERN HOWARD COUNTY IN CENTRAL INDIANA...
  NORTHWESTERN MADISON COUNTY IN CENTRAL INDIANA...
  NORTHEASTERN MONTGOMERY COUNTY IN WEST CENTRAL INDIANA...
  SOUTHEASTERN TIPPECANOE COUNTY IN WEST CENTRAL INDIANA...
  TIPTON COUNTY IN CENTRAL INDIANA...

* UNTIL 930 PM EDT

* AT 837 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR FRANKFORT...
  AND MOVING EAST AT 40 MPH.

  HAZARD...60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

* LOCATIONS IMPACTED INCLUDE...
  TIPTON...NOBLESVILLE...ELWOOD...ULEN...RUSSIAVILLE...KIRKLIN...
  KEMPTON...INDIAN HEIGHTS...SHERIDAN...SHARPSVILLE...GREENTOWN...
  WESTFIELD...MORSE RESERVOIR...ATLANTA...WINDFALL...ARCADIA AND
  CICERO.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 141 AND 160.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 32 AND 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4043 8585 4038 8586 4037 8575 4004 8590
      4005 8696 4021 8691 4036 8644 4056 8591
TIME...MOT...LOC 0040Z 288DEG 33KT 4024 8641

HAIL...<.75IN
WIND...60MPH

$$

PUMA
3 follow-up statements
689 
WWUS53 KIND 080053
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
853 PM EDT SUN JUN 7 2015

INC011-023-057-067-095-107-157-159-080130-
/O.CON.KIND.SV.W.0041.000000T0000Z-150608T0130Z/
TIPTON IN-TIPPECANOE IN-MONTGOMERY IN-MADISON IN-HOWARD IN-
HAMILTON IN-BOONE IN-CLINTON IN-
853 PM EDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CLINTON...
NORTHERN BOONE...NORTHERN HAMILTON...EASTERN HOWARD...NORTHWESTERN
MADISON...NORTHEASTERN MONTGOMERY...SOUTHEASTERN TIPPECANOE AND
TIPTON COUNTIES UNTIL 930 PM EDT...

AT 851 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 13 MILES SOUTHWEST
OF TIPTON...AND MOVING EAST AT 50 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
TIPTON...NOBLESVILLE...ELWOOD...SHERIDAN...INDIAN HEIGHTS...
SHARPSVILLE...WESTFIELD...GREENTOWN...MORSE RESERVOIR...ATLANTA...
WINDFALL...ARCADIA AND CICERO.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 141 AND 160.

THIS INCLUDES INTERSTATE 74 BETWEEN MILE MARKERS 32 AND 39.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4043 8585 4038 8586 4037 8575 4004 8590
      4005 8696 4021 8691 4036 8644 4056 8591
TIME...MOT...LOC 0054Z 284DEG 43KT 4019 8622

HAIL...<.75IN
WIND...60MPH

$$

PUMA
139 
WWUS53 KIND 080103
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
903 PM EDT SUN JUN 7 2015

INC157-080113-
/O.CAN.KIND.SV.W.0041.000000T0000Z-150608T0130Z/
TIPPECANOE IN-
903 PM EDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TIPPECANOE COUNTY
IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

LAT...LON 4005 8681 4027 8665 4037 8624 4049 8588
      4043 8585 4038 8586 4037 8575 4004 8590
TIME...MOT...LOC 0103Z 285DEG 47KT 4020 8605

$$

INC011-023-057-067-095-107-159-080130-
/O.CON.KIND.SV.W.0041.000000T0000Z-150608T0130Z/
TIPTON IN-MONTGOMERY IN-MADISON IN-HOWARD IN-HAMILTON IN-BOONE IN-
CLINTON IN-
903 PM EDT SUN JUN 7 2015

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHERN
CLINTON...NORTHERN BOONE...NORTHERN HAMILTON...SOUTHEASTERN HOWARD...
NORTHWESTERN MADISON...NORTHEASTERN MONTGOMERY AND TIPTON COUNTIES
UNTIL 930 PM EDT...

AT 902 PM EDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES SOUTH OF
TIPTON...AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS.

SOURCE...RADAR INDICATED.

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.

LOCATIONS IMPACTED INCLUDE...
NOBLESVILLE...ELWOOD...WINDFALL...ARCADIA AND CICERO.

THIS INCLUDES INTERSTATE 65 BETWEEN MILE MARKERS 141 AND 158.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

WIND DAMAGE WITH THIS STORM WILL OCCUR BEFORE ANY RAIN OR LIGHTNING.
DO NOT WAIT FOR THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK
SHELTER IMMEDIATELY INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.

&&

LAT...LON 4005 8681 4027 8665 4037 8624 4049 8588
      4043 8585 4038 8586 4037 8575 4004 8590
TIME...MOT...LOC 0103Z 285DEG 47KT 4020 8605

HAIL...<.75IN
WIND...60MPH

$$

PUMA
366 
WWUS53 KIND 080124
SVSIND

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
924 PM EDT SUN JUN 7 2015

INC011-023-057-067-095-107-159-080135-
/O.EXP.KIND.SV.W.0041.000000T0000Z-150608T0130Z/
TIPTON IN-MONTGOMERY IN-MADISON IN-HOWARD IN-HAMILTON IN-BOONE IN-
CLINTON IN-
924 PM EDT SUN JUN 7 2015

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN CLINTON...NORTHERN
BOONE...NORTHERN HAMILTON...SOUTHEASTERN HOWARD...NORTHWESTERN
MADISON...NORTHEASTERN MONTGOMERY AND TIPTON COUNTIES WILL EXPIRE AT
930 PM EDT/830 PM CDT/...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
 HOWEVER...GUSTY WINDS ARE STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4005 8681 4027 8665 4037 8624 4049 8588
      4043 8585 4038 8586 4037 8575 4004 8590
TIME...MOT...LOC 0125Z 285DEG 47KT 4012 8569

$$

PUMA

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 6:31 PM EDT, 2 hours 9 minutes earlier.

Area forecast discussion, Jun 7, 6:31 PM EDT, 2 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
631 PM EDT SUN JUN 7 2015

.UPDATE...

THE AVIATION SECTION HAS BEEN UPDATED BELOW.

&&

.SYNOPSIS...
ISSUED AT 350 PM EDT SUN JUN 7 2015

ACTIVE WEATHER IS EXPECTED TONIGHT INTO MONDAY AS A FRONTAL
BOUNDARY SAGS INTO THE REGION...SERVING FIRST AS FOCUS FOR
DEVELOPMENT OF ONE OR MORE ROUNDS OF STRONG TO SEVERE
THUNDERSTORMS TONIGHT AND THEN FOR ADDITIONAL REDEVELOPMENT OF
STORMS LATE TONIGHT INTO MONDAY. AMPLE MOISTURE IN PLACE ACROSS
THE AREA ALONG WITH POTENTIAL FOR TRAINING STORMS COULD LEAD TO A
FLOOD THREAT ACROSS PORTIONS OF THE AREA. QUIET WEATHER WILL
RETURN FOR LATE MONDAY NITHT THROUGH TUESDAY NIGHT BEFORE ANOTHER
ACTIVE PATTERN RESUMES LATE IN THE WEEK AND CONTINUES INTO THE
WEEKEND.

&&

.NEAR TERM /TONIGHT AND MONDAY/...
ISSUED AT 350 PM EDT SUN JUN 7 2015

MAIN CONCERNS TONIGHT ARE SEVERE WEATHER RISK...MAINLY IN THE FORM
OF A DAMAGING WIND THREAT...AND FLASH FLOOD THREAT.

MODEL GUIDANCE HAS STRUGGLED SIGNIFICANTLY THROUGH THE DAY...BUT
SHORTER TERM MODELS ARE STARTING TO APPEAR A BIT MORE REASONABLE
WITH EVOLUTION OF CONVECTION TONIGHT. MESOSCALE ANALYSIS SHOWS A
REMNANT OUTFLOW BOUNDARY/PSEUDO WARM FRONT FROM OVERNIGHT/MORNING
CONVECTION OVER NORTHERN ILLINOIS INTO NORTHERN INDIANA...ALONG
WITH A COLD FRONT ACROSS CENTRAL WISCONSIN BACK INTO THE CENTRAL
PLAINS. EXPECT UPSTREAM CONVECTIVE DEVELOPMENT TO CONTINUE NEAR
THE CONFLUENCE OF THESE BOUNDARIES AND MOVE INTO THE AREA LATER
THIS EVENING...WITH THE POTENTIAL FOR ADDITIONAL ROUNDS OF
CONVECTIVE DEVELOPMENT ALONG THE COLD FRONT AS IT SAGS INTO THE
AREA.

AMPLE EVIDENCE TO SUPPORT A HEAVY RAIN THREAT INCLUDING MOISTURE
POOLING ALONG THE BOUNDARIES /SURFACE DEWPOINTS IN THE UPPER 60S
TO LOW 70S AND PRECIPITABLE WATER VALUES APPROACHING 2 STANDARD
DEVIATIONS ABOVE NORMAL FOR THE TIME OF YEAR/...A PERSISTENT LOW
LEVEL JET IN EXCESS OF 30 TO 40KT OVERNIGHT...AND DEEPLY
MOIST/PSEUDO TROPICAL PROFILES WITH FREEZING LEVELS IN EXCESS OF
13KFT SUGGESTING WARM RAIN PROCESSES/HIGH PRECIPITATION EFFICIENCY
WILL PLAY A ROLE...IN ADDITION TO POSSIBLE TRAINING OWING TO
NEARLY BOUNDARY PARALLEL FLOW AS THE FRONT MOVES FAIRLY SLOWLY
SOUTHWARD.

THAT SAID...ANTECEDENT CONDITIONS ARE QUITE DRY WITH FLASH FLOOD
GUIDANCE VALUES IN EXCESS OF 2 INCHES PER HOUR OR 3 PLUS INCHES IN
3 HOURS. ADDITIONALLY...WITH CONVECTIVE ACTIVITY POTENTIALLY
OCCURRING IN MULTIPLE WAVES RATHER THAN ONE CONTINUOUS...BASINS
MAY BE ABLE TO HANDLE QUITE A BIT OF RAINFALL EXCEPT FOR WHERE
SIGNIFICANT TRAINING DOES MANAGE TO OCCUR.

AFTER COLLABORATION...WILL CONTINUE WITH ESF/HWO/ZFP AND OTHER
MENTIONS OF HEAVY RAIN/FLOOD THREAT OWING TO CONTINUED UNCERTAINTY
AS TO EVOLUTION OF CONVECTION AND WHERE EXACTLY HEAVIEST RAIN WILL
OCCUR. DO EXPECT A WIDESPREAD INCH AND A HALF TO TWO INCHES OF
RAINFALL BEFORE RAIN ENDS TOMORROW...WITH LOCALIZED HIGHER AMOUNTS
POSSIBLE...BUT DRIER INITIAL CONDITIONS WILL HELP REDUCE THE
WIDESPREAD FLOOD THREAT. EVENING SHIFT CAN CERTAINLY REVISIT IF IT
BECOMES MORE OBVIOUS WHERE TRAINING WILL OCCUR.

LOWS OVERNIGHT WILL LIKELY BE NEAR MODEL WETBULB TEMPERATURE PROGS
IN THE UPPER 60S TO LOW 70S...WHICH WAS NEAR CONSENSUS NUMBERS.

&&

.SHORT TERM /MONDAY NIGHT THROUGH WEDNESDAY/...
ISSUED AT 350 PM EDT SUN JUN 7 2015

SOME LINGERING SHOWER/ISOLATED THUNDER ACTIVITY MAY BE ABLE TO
PERSIST INTO MONDAY EVENING BUT DRY WEATHER IS LIKELY TO RETURN
FAIRLY QUICKLY MONDAY NIGHT AND PERSIST THROUGH MOST OF WEDNESDAY.
WITH SOME SIGNAL THAT A BOUNDARY WILL SAG INTO THE AREA WEDNESDAY
AFTERNOON...DECIDED A SLIGHT CHANCE POP WAS MERITED ACROSS THE FAR
NORTH.

OTHERWISE...TEMPERATURES REMAIN THE ONLY SIGNIFICANT
VARIABLE...AND CONSENSUS NUMBERS APPEARED REASONABLE ON MAX/MIN
TEMPS THROUGHOUT...WITH ONLY MINOR TWEAKS NECESSARY.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ISSUED AT 208 PM EDT SUN JUN 7 2015

RIDGING MOVING INTO THE AREA FROM THE WEST WEDNESDAY NIGHT INTO
THURSDAY...ALONG WITH LITTLE MOISTURE AVAILABLE LEND SUPPORT TO LOW
POPS TO BEGIN THE PERIOD...AS THE REGIONAL INITIALIZATION SUGGESTS.
MODELS ARE IN AGREEMENT THAT THIS RIDGE WILL BE OVER RIDDEN BY AN
UPPER LEVEL TROUGH KEEPING PRIMARILY TO THE NORTH OVER THE GREAT
LAKES. HOWEVER THIS FEATURE WILL BRING ENOUGH OF A SHORTWAVE THROUGH
CENTRAL INDIANA TO CREATE UNSETTLED WEATHER BEGINNING FRIDAY NIGHT
INTO SATURDAY.

THIS UNSETTLED PATTERN WILL BE PROLONGED THROUGH THE WEEKEND AS A
SURFACE LOW PRESSURE PUSHES NORTHEAST OUT OF THE PLAINS ACROSS THE
UPPER MIDWEST. MODELS ARE NOT IN AGREEMENT AS TO THE SPEED OF THE
LOW PRESSURE...WITH THE GFS HAVING IT THROUGH THE AREA COMPLETELY BY
SATURDAY AND REPLACED BY A SURFACE HIGH PRESSURE. THE EURO HAS THE
LOW PROGRESSING MUCH SLOWER...WITH THE COLD FRONT JUST PASSING
THROUGH CENTRAL INDIANA BY THE END OF THE PERIOD. THIS LOOKS TO BE
THE MORE REASONABLE SOLUTION GIVEN THAT THE EURO AND CANADIAN WERE
IN AGREEMENT AT THE 500MB LEVEL THROUGH THE PERIOD WHILE THE GFS WAS
OUT OF SYNC. THE INITIALIZATION ALSO SUPPORTS THIS PATTERN.

THE WARM THERMAL PATTERN WILL CHANGE LITTLE DURING THE
EXTENDED...HOWEVER WARMEST TEMPERATURES SHOULD BE DURING THE LATE
WEEK PRIOR TO THE WEEKEND...WHEN MORE STORMS ON CONVECTIVE DEBRIS
WILL BE AROUND. LOOK FOR HIGHS IN THE MID AND UPPER 80S THROUGH
FRIDAY AND THEN LOWER 80S SATURDAY AND SUNDAY PER THE REGIONAL
BLEND. OVERNIGHT LOWS IN THE MID AND UPPER 60S ALSO LOOK GOOD.

&&

.AVIATION /DISCUSSION FOR THE 080000Z TAFS/...
ISSUED AT 631 PM EDT SUN JUN 7 2015

APPEARS THERE WILL BE A LONG PERIOD OF HIGH CONVECTIVE POTENTIAL AT
THE TERMINALS TONIGHT AS A COMBINATION OF OUTFLOW BOUNDARIES...A
FRONTAL SYSTEM...AND A 35-40 KT LOW LEVEL JET INTERACT WITH AN
UNSTABLE AIR MASS.

TIMING OF THE HIGHEST CONVECTIVE THREAT TRICKY...BUT APPEARS THERE
WILL BE TWO PERIODS OF ENHANCED THREAT. ONE PERIOD UP THROUGH ABOUT
080600Z AS CURRENT CONVECTIVE CLUSTER ACROSS NORTHERN ILLINOIS SAGS
SOUTHEAST THROUGH THE AREA...WHILE THE SECOND WILL BE AFTER ABOUT
080800Z AS THE LOW LEVEL JET INTERACTS WITH EXISTING OUTFLOWS. IFR
VISIBILITY RESTRICTIONS AND GUSTY/SHIFTING WINDS ARE POSSIBLE IN AND
NEAR THE CONVECTION. CB BASES AROUND 040.

SURFACE WINDS OUTSIDE OF CONVECTION GENERALLY 200-230 DEGREES AT
9-13 KTS. LOWER CONFIDENCE IN WIND FORECAST LATE TONIGHT AS
CONVECTIVE OUTFLOWS MAY HAVE AN IMPACT ON WINDS.

&&

.IND WATCHES/WARNINGS/ADVISORIES...NONE.

&&

SYNOPSIS...NIELD
NEAR TERM...NIELD
SHORT TERM...NIELD
LONG TERM...MMB/RYAN
AVIATION...JAS

VISIT US AT HTTP://WWW.WEATHER.GOV/IND

FOLLOW US ON FACEBOOK...TWITTER AND YOUTUBE AT:
WWW.FACEBOOK.COM/NWSINDIANAPOLIS
WWW.TWITTER.COM/NWSINDIANAPOLIS
WWW.YOUTUBE.COM/NWSINDIANAPOLIS
Hazardous weather outlook, Jun 7, 4:22 PM EDT, 4 hours 18 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
422 PM EDT SUN JUN 7 2015

INZ030-031-036>049-051>057-060>065-067>072-082030-
CLINTON-HOWARD-MONTGOMERY-BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-
RANDOLPH-VERMILLION-PARKE-PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-
VIGO-CLAY-OWEN-MORGAN-JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-
BROWN-BARTHOLOMEW-DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-
JENNINGS-
422 PM EDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THERE IS A SLIGHT RISK FOR SEVERE STORMS.

HAZARDS: DAMAGING WINDS. FLASH FLOODING. ISOLATED TORNADOES. LARGE
HAIL.

TIMING: AFTER 7 PM NORTHWEST AND SPREADING SOUTHEAST THEREAFTER.

DISCUSSION: A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE THROUGH
THE NORTHERN PLAINS AND UPPER GREAT LAKES AND BRING SEVERE
THUNDERSTORM CHANCES TO THE AREA THIS EVENING AND TONIGHT. AMPLE
INSTABILITY OVER CENTRAL INDIANA AND SHEAR WITH THE APPROACHING
SYSTEM WILL LEAD TO DAMAGING WIND AND ISOLATED TORNADO
POTENTIAL...WHILE SIGNIFICANT AVAILABLE MOISTURE AND A SLOW
MOVING BOUNDARY WILL BRING FLASH FLOODING POTENTIAL AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY
ALONG WITH A CONTINUED FLASH FLOOD THREAT. THERE ARE MORE CHANCES
FOR THUNDERSTORMS FROM WEDNESDAY NIGHT ON...BUT IT IS TOO EARLY TO
DETERMINE IF THESE MIGHT BE SEVERE.

DISCUSSION: A FRONT SLOWLY SAGGING THROUGH CENTRAL INDIANA WILL
KEEP THUNDERSTORM CHANCES AND FLASH FLOODING POTENTIAL IN THE AREA
DURING THE DAY MONDAY. MORE CHANCES FOR STORMS RETURN FROM
WEDNESDAY NIGHT ON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

INZ021-028-029-035-082030-
CARROLL-WARREN-TIPPECANOE-FOUNTAIN-
422 PM EDT SUN JUN 7 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA.

.DAY ONE...TONIGHT.

OUTLOOK: THERE IS A ENHANCED RISK FOR SEVERE STORMS.

HAZARDS: DAMAGING WINDS. FLASH FLOODING. ISOLATED TORNADOES. LARGE
HAIL.

TIMING: AFTER 6 PM.

DISCUSSION: A STRENGTHENING LOW PRESSURE SYSTEM WILL MOVE THROUGH
THE NORTHERN PLAINS AND UPPER GREAT LAKES AND BRING SEVERE
THUNDERSTORM CHANCES TO THE AREA THIS EVENING AND TONIGHT. AMPLE
INSTABILITY OVER CENTRAL INDIANA AND SHEAR WITH THE APPROACHING
SYSTEM WILL LEAD TO DAMAGING WIND AND ISOLATED TORNADO
POTENTIAL...WHILE SIGNIFICANT AVAILABLE MOISTURE AND A SLOW
MOVING BOUNDARY WILL BRING FLASH FLOODING POTENTIAL AS WELL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

OUTLOOK: STRONG TO ISOLATED SEVERE STORMS ARE POSSIBLE MONDAY
ALONG WITH A CONTINUED FLASH FLOOD THREAT. THERE ARE MORE CHANCES
FOR THUNDERSTORMS FROM WEDNESDAY NIGHT ON...BUT IT IS TOO EARLY TO
DETERMINE IF THESE MIGHT BE SEVERE.

DISCUSSION: A FRONT SLOWLY SAGGING THROUGH CENTRAL INDIANA WILL
KEEP THUNDERSTORM CHANCES AND FLASH FLOODING POTENTIAL IN THE AREA
DURING THE DAY MONDAY. MORE CHANCES FOR STORMS RETURN FROM
WEDNESDAY NIGHT ON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING THROUGH TONIGHT.

&&

MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL
LOWERCASE)

JH

In the hours before

Local storm report, Jun 7, 8:10 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
810 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 PM     TSTM WND GST     2 SW LAFAYETTE          40.41N  86.94W
06/07/2015  M48 MPH          TIPPECANOE         IN   ASOS

&&

BHH
Local storm report, Jun 7, 8:12 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
812 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0751 PM     TSTM WND DMG     2 W BATTLE GROUND       40.51N  86.88W
06/07/2015                   TIPPECANOE         IN   AMATEUR RADIO

            TREE LIMB DOWN

&&

BHH
Local storm report, Jun 7, 8:31 PM EDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
831 PM EDT SUN JUN 07 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0749 PM     TSTM WND DMG     2 W LAFAYETTE           40.41N  86.91W
06/07/2015                   TIPPECANOE         IN   BROADCAST MEDIA

            TREE LIMB REPORTED DOWN...BLOCKING AMEILA AND CREASY

&&

BHH

The office that day

Everything else NWS Indianapolis, IN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 8:24 PM EDTSevere Thunderstorm WarningINDHoward21 min
Jun 7, 8:56 PM EDTSevere Thunderstorm WarningINDFountain, Vermillion, Warren49 min
Jun 7, 9:20 PM EDTTornado WarningINDFountain, Montgomery25 min
Jun 7, 9:29 PM EDTSevere Thunderstorm WarningINDMontgomery31 min
Jun 7, 9:55 PM EDTSevere Thunderstorm WarningINDBoone, Clinton, Montgomery50 min
Jun 7, 10:35 PM EDTAreal Flood AdvisoryINDCarroll, Fountain, Tippecanoe, Vermillion, Warren5 hr
Jun 7, 11:05 PM EDTSevere Thunderstorm WarningINDFountain, Parke, Vermillion, Warren25 min
Jun 7, 11:11 PM EDTTornado WarningINDFountain, Warren34 min
Jun 7, 11:13 PM EDTAreal Flood WarningINDFountain, Vermillion, Warren13 hr
Jun 7, 11:16 PM EDTTornado WarningINDParke, Vermillion29 min
Jun 7, 11:25 PM EDTSevere Thunderstorm WarningINDFountain, Montgomery, Parke, Putnam, Tippecanoe, Vermillion and 1 more50 min
Jun 7, 11:44 PM EDTTornado WarningINDMontgomery, Parke16 min
Jun 7, 11:52 PM EDTSevere Thunderstorm WarningINDClay, Putnam, Vigo23 min
Jun 8, 12:09 AM EDTSevere Thunderstorm WarningINDClay, Greene, Owen, Parke, Putnam, Sullivan and 1 more36 min
Jun 8, 12:36 AM EDTSevere Thunderstorm WarningINDMonroe, Morgan, Owen24 min
Jun 8, 12:54 AM EDTSevere Thunderstorm WarningINDBrown, Greene, Monroe, Morgan, Owen36 min
Jun 8, 7:39 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White25 hr
Jun 8, 7:39 AM EDTRiver Flood WarningINDCarroll, Tippecanoe, White48 hr
Jun 8, 7:39 AM EDTRiver Flood WarningINDFountain, Parke, Tippecanoe, Vermillion, Warren4 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDFountain, Parke, Vermillion, Warren57 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo58 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDSullivan, Vigo56 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDKnox, Sullivan59 days
Jun 8, 7:39 AM EDTRiver Flood WarningINDKnox, Sullivan61 days
Jun 8, 9:37 AM EDTRiver Flood AdvisoryINDCarroll, Tippecanoe, White36 hr
Jun 8, 11:32 AM EDTRiver Flood WarningINDParke, Vermillion, Vigo52 days
Jun 8, 11:32 AM EDTRiver Flood WarningINDKnox52 days

Nearby

Severe Thunderstorm Warnings in Indiana, 2015Every severe thunderstorm warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.